# SDR ASAA2015031710991

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,140 hours, 8,108 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND NOT SUCCESSFUL, 40' LT OF CENTERLINE.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE PROCEDURE FIM 22-11, TASK 801.  NO FAULTS LOGGED CURRENT STATUS AND PREVIOUS 15 LEGS.  PERFORMED LANDING, VERIFY TEST IAW MM 22-11-00.  ALL TESTS PASS.
